# SDR SWAA2025062475974

- Difficulty date: May 29, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 29,475 hours, 14,623 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER ATTACH ANGLE HAS A CRACK AT APPROXIMATELY LBL 9.   REMOVED FASTENERS FROM BS 663 VAPOR BARRIER ATTACH ANGLE LOWER LEG PER SRM 57-10-10-2R-5.   FABRICATED REPAIR ANGLE & SPLICE ANGLE PER SRM 57-10-10-2R-5. TREATED REPAIR PARTS PER SRM 51-20-01 AND PRIMED PER AMM 51-21-72.   INSTALLED TANK FASTENERS IAW SRM 57-10-10-2R-5] INSTALLED FASTENERS IN THE VERTICZAL LEG OF VAPOR BARRIER ATTACH ANGLE IAW SRM 51-40-02 & SRM 57-10-10-2R-5.  INSTALLED FASTENERS IN THE VERTICZAL LEG OF THE 663 VAPOR BARRIER ATTACH ANGLE IAW SRM 51-40-02 AND SRM 57-10-10-2R-5.   DOME SEALED INSIDE TANK FASTENERS IAW SOPM 20-50-19.   REPAIRED BS 663 VAPOR BARRIER ATTACH ANGLE CRACK @ LBL 9 IAW SRM 57-10-10-2R-5.
